# SDR AALA201803229001

- Difficulty date: March 10, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 42,367 hours, 30,191 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D53112830202
- Condition: Corroded
- Location: Frames 12-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DUMMY RAIL,  FRAMES 12 TO 14, RBL 81. REPLACED THE DUMMY RAIL IAW SRM 51-72-11, AND DWG D53112828.
